# SDR 07FDEA00523

- Difficulty date: February 18, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,606 hours, 24,973 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021123
- Part serial: M00368
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DURING GEAR RETRACTION, AN AUDIO HORN SOUNDS WITH A CORRESPONDING RED GEAR LIGHTS AND RED DOOR LIGHT.  NOTE: RED DOOR LIGHT EXTINGUISHES   AFTER AN APPROPRIATE TIME.  BEFORE TAKEOFF, AIRCREW CYCLED FLAPS TO 30   DEGREES AND BACK TO 15 DEGREES.  TRIED SAME SEQUENCE OF EVENTS SEVERAL TIMES WITH NORMAL AND NOT NORMAL RESULTS.  JACKED AC AND TESTED LANDING GEAR WARN SYSTEM.  CONFIRMED OPERATION OF THROTTLE, FLAP AND L/G SWITCHES PER MM 31-26-000-5 P3 STEP 4D.  ALL CHECK GOOD.  REPLACED L/G POS/WARN ACCESS UNIT PER MM 32-09-121-4 P1 AND TESTED ACCESS UNIT PER MM 32-09-121-5 P 1-4 ALL CHECKS OK INCLUDING L/G WARN HORN.  DOWN JACKED PER MM 7-11-000-2.
